Panadol Cold and Flu Relief 12 TabletsSale
Panadol Cold & Flu Relief tablets provide fast and effective relief of the symptoms associated with colds and flu.
Paracetamol is a painkiller (analgesic) and is effective against headaches, aches and pains. It also reduces fever (antipyretic). Caffeine acts as a mild stimulant to further help the effectiveness of paracetamol.
For fever, headache, sore throat, body aches, shivers & pains
Not recommended for children under 12 years.
For professional advice on medicines consult your pharmacist.
DO NOT TAKE:
Do not exceed the stated dose..
Do not take with other products containing paracetamol
Consult your doctor:
If symptoms persist. Prolonged use except under medical supervision may be harmful.
This product should only be used when clearly necessary.
Immediate medical advice should be sought in the event of overdosage even if you feel well. Please read enclosed leaflet carefully.
Store out of reach and sight of children
As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Buy at - MediPharm.ie